prof. dr hab. Anatol Odzijewicz : Publikacje

  1. A. Odzijewicz, G. Jakimowicz, A. Sliżewska
    Fibre-wise linear Poisson structures related to W*-algebras
    J. Geom. Phys. (2017), (to appear).
  2. A. Odzijewicz, A. Sliżewska
    Banach-Lie groupoids associated to W*-algebras
    Symplectic Geom. 14 (2016), no. 3, 687 - 736.
    DOI10.4310/JSG.2016.v14.n3.a3
  3. A. Odzijewicz, E. Wawreniuk
    Classical and quantum Kummer shape algebras
    J. Phys. A Math. Theor. 49 (2016), no. 26, 1-33, (article identifier 265202).
    DOI10.1088/1751-8113/49/26/265202
  4. A. Odzijewicz, G. Jakimowicz, A. Sliżewska
    Banach-Lie algebroids associated to the groupoid of partially invertible elements of a W*-algebra
    J. Geom. Phys. 95 (2015), 108-126.
    DOI10.1016/j.geomphys.2015.05.003
  5. A. Dobrogowska, A. Odzijewicz
    Integrable Systems Related to Deformed so(5)
    SIGMA Symmetry Integrability Geom. Methods Appl. 10 (2014), 1-18.
    DOI10.3842/SIGMA.2014.056
  6. A. Dobrogowska, A. Odzijewicz
    Symplectic Dual Pair Related to Deformed so(5)
    Geometric Methods in Physics, XXXII Workshop 2013, Białowieża, Poland, Jun 30 - Jul 6, Uniwersytet w Białymstoku (conf. org.) (P. Bieliavsky, P. Kielanowski, A. Odesskii, A. Odzijewicz, M. Schlichenmaier, T. Voronov Ed(s).), Trends in Mathematics , (publ. by) Birkhauser Verlag, Basel, 2014, pp. 121-130.
    DOI10.1007/978-3-319-06248-8_10
  7. G. Jakimowicz, A. Odzijewicz, A. Sliżewska
    Complex Manifold Structure and Algebroid of the Partially Invertible Elements Groupoid of a W*-algebra
    Geometric Methods in Physics, XXXII Workshop 2013, Białowieża, Poland, Jun 30 - Jul 6, Uniwersytet w Białymstoku (conf. org.) (P. Bieliavsky, P. Kielanowski, A. Odesskii, A. Odzijewicz, M. Schlichenmaier, T. Voronov Ed(s).), Trends in Mathematics , (publ. by) Birkhauser Verlag, Basel, 2014, pp. 143-151.
    DOI10.1007/978-3-319-06248-8_12
  8. A. Odzijewicz, M. Horowski
    Positive kernels and quantization
    J. Geom. Phys. 63 (2013), 80-98.
    DOI10.1016/j.geomphys.2012.09.010
  9. A. Dobrogowska, A. Odzijewicz
    Integrable relativistic systems given by Hamiltonians with momentum-spin-orbit coupling
    Regul. Chaotic Dyn. 17 (2012), no. 6, 492-505.
    DOI10.1134/S1560354712060020
  10. T. Goliński, A. Odzijewicz
    Hierarchy of integrable Hamiltonians describing the nonlinear n-wave interaction
    J. Phys. A Math. Theor. 45 (2012), no. 4, 045204.
    DOI10.1088/1751-8113/45/4/045204
  11. A. Odzijewicz
    Hamiltonian and quantum mechanics
    Lectures on Poisson Geometry, Proceedings Poisson Geometry ICTP2005, Trieste July 4-22 , Italy, Jul 4-22, ICTP (conf. org.) (T. Ratiu, A. Weinstein, N. T. Zung Ed(s).), Geometry & Topology Monographs vol. 17, (publ. by) Mathematical Science Publishers, 2011, pp. 385-472, (publikacja zapowiadana: http://admin.msp.warwick.ac.uk/gtm/2010/17/p005.xhtml).
  12. A. Odzijewicz, A. Dobrogowska
    Integrable Hamiltonian systems related to the Hilbert-Schmidt ideal
    J. Geom. Phys. 61 (2011), no. 8, 1426-1445.
    DOI10.1016/j.geomphys.2011.03.006
  13. T. Goliński, A. Odzijewicz
    Hierarchy of Hamilton equations on Banach Lie-Poisson spaces related to restricted Grassmannian
    J. Funct. Anal. 258 (2010), no. 10, 3266 - 3294.
    DOI10.1016/j.jfa.2010.01.019
  14. T. Goliński, A. Odzijewicz
    Some Integrable Systems on the Banach Lie-Poisson Space iR + U^1_res
    XXVIII Workshop on Geometrical Methods in Physics, Białowieża 2009, Poland, Jun 28 - Jul 4, Uniwersytet w Białymstoku (conf. org.) (P. Kielanowski, S. T. Ali, A. Odzijewicz, M. Schlichenmaier, T. Voronov Ed(s).), AIP Conf. Proc. vol. 1191, (publ. by) American Institute of Physics, 2009, pp. 91-97.
    DOI10.1063/1.3275603
  15. G. Jakimowicz, A. Odzijewicz
    Quantum Ball
    XXVIII Workshop on Geometrical Methods in Physics, Białowieża 2009, Poland, Jun 28 - Jul 4, Uniwersytet w Białymstoku (conf. org.) (P. Kielanowski, S. T. Ali, A. Odzijewicz, M. Schlichenmaier, T. Voronov Ed(s).), AIP Conf. Proc. vol. 1191, (publ. by) American Institute of Physics, 2009, pp. 116-122.
    DOI10.1063/1.3275582
  16. G. Jakimowicz, A. Odzijewicz
    Quantum ball as an example of quantum Kähler manifold
    J. Geom. Phys. 59 (2009), no. 3, 279-294.
    DOI10.1016/j.geomphys.2008.11.002
  17. A. Odzijewicz, T. S. Ratiu
    Induced and coinduced Banach Lie-Poisson spaces and integrability
    J. Funct. Anal. 255 (2008), no. 5, 1225-1272.
    DOI10.1016/j.jfa.2008.06.001
  18. A. Odzijewicz, T. S. Ratiu
    Induction for weak symplectic Banach manifolds
    J. Geom. Phys. 58 (2008), no. 6, 701-719.
    DOI10.1016/j.geomphys.2008.01.003
  19. A. Dobrogowska, A. Odzijewicz
    Solutions of the q-deformed Schrödinger equation for special potentials
    J. Phys. A Math. Theor. 40 (2007), no. 9, 2023-2036.
    DOI10.1088/1751-8113/40/9/008
  20. T. Goliński, M. Horowski, A. Odzijewicz, A. Sliżewska
    sl(2,R) symmetry and solvable multiboson system
    J. Math. Phys. 48 (2007), no. 2, 023508(1-19).
    DOI10.1063/1.2409525
  21. M. Horowski, A. Odzijewicz, A. Tereszkiewicz
    Example of the two-mode bosonic system integrable by the dual Hahn polynomials
    XXVI International Workshop on Geometrical Methods in Physics, Białowieża 2007, Poland, Jul 1-7, Uniwersytet w Białymstoku (conf. org.) (P. Kielanowski, A. Odzijewicz, M. Schlichenmeier, T. Voronov Ed(s).), AIP Conf. Proc. vol. 956, (publ. by) American Institute of Physics, 2007, pp. 225-229.
    DOI10.1063/1.2820971
  22. A. Odzijewicz
    Noncommutative Kähler-like structures in quantization
    J. Geom. Phys. 57 (2007), no. 4, 1259-1278.
    DOI10.1016/j.geomphys.2006.10.004
  23. A. Odzijewicz, T. Goliński, A. Tereszkiewicz
    Coherent state maps related to the bounded positive operators
    J. Math. Phys. 48 (2007), no. 12, 123514 (1-14).
    DOI10.1063/1.2821615
  24. A. Sliżewska, T. Goliński, M. Horowski, A. Odzijewicz
    Integrability of one-mode bosonic systems with sl(2,R) symmetry
    XXVI International Workshop on Geometrical Methods in Physics, Białowieża 2007, Poland, Jul 1-7, Uniwersytet w Białymstoku (conf. org.) (P. Kielanowski, A. Odzijewicz, M. Schlichenmeier, T. Voronov Ed(s).), AIP Conf. Proc. vol. 956, (publ. by) American Institute of Physics, 2007, pp. 218-224.
    DOI10.1063/1.2820970
  25. A. Tereszkiewicz, A. Odzijewicz, M. Horowski, I. Jex, G Chadzitaskos
    Explicitly solvable models of a two-mode coupler in Kerr media
    Phys. Rev. A 75 (2007), no. 6, 063817(1-10).
    DOI10.1103/PhysRevA.75.063817
  26. S. T. Ali, J.-P. Gazeau, G. A. Goldin, K.-H. Neeb, A. Odzijewicz, M. Schlichenmaier
    Guest editor's preface
    XXIV Workshop on Geometrical Methods in Physics, Białowieża 2005, Poland, Jun 26- Jul 2, University of BIałystok (conf. org.) (S. T. Ali, J-P. Gazeau, G. A. Goldin, K-H. Neeb, A. Odzijewicz, M. Schlichenmaier Ed(s).), J. Geometry and Symmetry in Physics vol. 6, (publ. by) Institute of Biophysics, Bulgarian Academy Sciences Acad. G., Bonchev Street, Block 21, 1113 Sofia, Bulgaria , 2006, pp. 3-4.
  27. A. Dobrogowska, A. Odzijewicz
    Second order q-difference equations solvable by factorization method
    J. Comput. Appl. Math. 193 (2006), no. 1, 319-346.
    DOI10.1016/j.cam.2005.06.009
  28. T. Goliński, M. Horowski, A. Odzijewicz, A. Sliżewska
    Integrable fermion systems with fourth-order nonlinearity
    Czech. J. Phys. 56 (2006), no. 10/11, 1161-1165, (Presented at the 15th International Colloquium on "Integrable Systems and Quantum Symmetries", Prague 2006, Ju 15-17).
    DOI10.1007/s10582-006-0418-6
  29. G. Jakimowicz, A. Odzijewicz
    Quantum complex Minkowski space
    J. Geom. Phys. 56 (2006), no. 9, 1576-1599.
    DOI10.1016/j.geomphys.2005.08.004
  30. A. Odzijewicz
    Coherent state map and deformations of Moyal product
    Topics in Mathematical Physics, General Relativity and Cosmology in Honor of Jerzy Plebański, Proceedings of 2002 International Conference, Cinvestav, Mexico City, Sep. 17-20, (H. García-Compeán, B. Mielnik, M. Montesinos, M. Przanowski Ed(s).), (publ. by) World Scientific, 2006, pp. 347-359.
    DOI10.1142/9789812772732_0029
  31. T. Goliński, A. Odzijewicz
    Factorization method for second order functional equations
    J. Comput. Appl. Math. 176 (2005), no. 2, 331-355.
    DOI10.1016/j.cam.2004.07.023
  32. G. Jakimowicz, A. Odzijewicz
    Complex Minkowski space as a conformal phase space
    Fundamental Interactions and Twistor-Like Methods, XIX Max Born Symposium, (J. Lukierski, D. Sorokin Ed(s).), AIP Conf. Proc. vol. 767, (publ. by) American Institute of Physics, 2005, pp. 127-128.
    DOI10.1063/1.1923333
  33. A. Odzijewicz
    Coherent state method in geometric quantization
    Twenty years of Bialowieza, A mathematical Anthology, Aspects of Differential Geometric Methods in Physics, (S. T. Ali, G. G. Emch, A. Odzijewicz, M. Schlichenmaier, S. L. Woronowicz Ed(s).), World Scientific Monograph Series in Mathematics vol. 8, (publ. by) World Scientific, 2005, pp. 47-78.
    DOI10.1142/9789812701244_0003
  34. A. Odzijewicz, T. S. Ratiu
    Banach Lie-Poisson spaces
    Twenty years of Bialowieza, A mathematical Anthology, Aspects of Differential Geometric Methods in Physics, (S. T. Ali, G. G. Emch, A. Odzijewicz, M. Schlichenmaier, S. L. Woronowicz Ed(s).), World Scientific Monograph Series in Mathematics vol. 8, (publ. by) World Scientific, 2005, pp. 113-127.
    DOI10.1142/9789812701244_0006
  35. A. Dobrogowska, T. Goliński, A. Odzijewicz
    Change of variables in factorization method for second order functional equations
    Czech. J. Phys. 54 (2004), no. 11, 1257-1263, (Presented at the 13th International Colloquium on Quantum Groups, Prague 2002, Jun 17-19).
    DOI10.1007/s10582-004-9787-x
  36. M. Horowski, G. Chadzitaskos, A. Odzijewicz, A. Tereszkiewicz
    Systems with intensity-dependent conversion integrable by finite orthogonal polynomials
    J. Phys. A Math. Gen. 37 (2004), no. 23, 6115-6128.
    DOI10.1088/0305-4470/37/23/010
  37. A. V. Lebedev, A. Odzijewicz
    Extensions of C*-algebras by partial isometries
    Mat. Sb. 195 (2004), no. 7, 37-70.
  38. A. Odzijewicz, T. S. Ratiu
    Extensions of Banach Lie-Poisson spaces
    J. Funct. Anal. 217 (2004), no. 1, 103-125.
    DOI10.1016/j.jfa.2004.02.012
  39. G. Chadzitaskos, M. Horowski, A. Odzijewicz, A. Tereszkiewicz
    The Exact Solution of the Eigenvalue Problem for the Parametric Down Conversion Process in the Kerr Medium
    Czech. J. Phys. 53 (2003), no. 11, 1015-1020, (presented at the 12th International Colloquium on Quantum Groups, Prague).
    DOI10.1023/B:CJOP.0000010526.11732.19
  40. M. Horowski, A. Odzijewicz, A. Tereszkiewicz
    Some integrable systems in nonlinear quantum optics
    J. Math. Phys. 44 (2003), no. 2, 480-506.
    DOI10.1063/1.1530756
  41. A. Odzijewicz, T. Ratiu
    Banach Lie-Poisson Spaces and Reduction
    Commun. Math. Phys. 243 (2003), no. 1, 1-54.
    DOI10.1007/s00220-003-0948-8
  42. T. Goliński, A. Odzijewicz
    General difference calculus and its application to functional equations of the second order
    Czech. J. Phys. 52 (2002), no. 11, 1219-1224, (Presented at the 11th Colloquium "Quantum Groups and Integrable Systems", Prague 2002, Jun. 20-22).
    DOI10.1023/A:1021380803164
  43. M. Horowski, A. Odzijewicz, A. Tereszkiewicz
    Operator algebras related to quantum optical systems and integrations
    Czech. J. Phys. 52 (2002), no. 11, 1231-1237, (presented at the 11th International Colloquium on Quantum Groups, Jun 20-22, Prague).
    DOI10.1023/A:1021384904073
  44. A. Lebedev, A. Odzijewicz
    C*-algebras associated with endomorphisms generated by partial isometries
    Dokl. Nats. Akad. Nauk Belarusi 46 (2002), no. 1, 28-31, (in Russian, abstract see at http://nasb.gov.by/eng/publications/dan/dan46_1.php).
  45. A. Lebedev, A. Odzijewicz
    C*-algebras generated by components of polar decompositions
    Dokl. Nats. Akad. Nauk Belarusi 46 (2002), no. 6, 11-13, (in Russian, abstract see at http://nasb.gov.by/eng/publications/dan/dan46_6.php).
  46. A. Odzijewicz, A. Ryżko
    The Darboux-like transform and some integrable cases of the q-Riccati equation
    J. Phys. A Math. Gen. 35 (2002), no. 3, 747-757.
    DOI10.1088/0305-4470/35/3/318
  47. A. Odzijewicz, M. Horowski, A. Tereszkiewicz
    Integrable multi-boson systems and orthogonal polynomials
    J. Phys. A Math. Gen. 34 (2001), no. 20, 4335-4376.
    DOI10.1088/0305-4470/34/20/308
  48. A. M. Grundland, A. Odzijewicz
    The superposition principle for the Lie type first-order PDEs
    Rep. Math. Phys. 45 (2000), no. 2, 293-306.
    DOI10.1016/S0034-4877(00)89038-2
  49. S. T. Ali, A. Odzijewicz, M. Schlichenmaier, A. Strasburger
    Foreword to the Proceedings of the XVIth Workshop on Geometric Methods in Physics, Jun.30-July6. 1997, Białowieża, Poland
    Rep. Math. Phys. 43 (1999), no. 1-2, 3-3.
    DOI10.1016/S0034-4877(99)80010-X
  50. G. Chadzitaskos, A. Odzijewicz
    Para-Grassmann Star Product Calculation
    Lett. Math. Phys 43 (1998), no. 3, 199-209.
    DOI10.1023/A:1007468300054
  51. A. Odzijewicz
    Quantum Algebras and q-Special Functions Related to Coherent States Maps of the Disc
    Commun. Math. Phys. 192 (1998), no. 1, 183-215.
    DOI10.1007/s002200050296
  52. A. I. Ali, A. Odzijewicz, A. Strasburger
    Foreword to the Proceedings of the XVth workshop on geometrical methods in physics, July 1-7. 1996, Białowieża, Poland
    Rep. Math. Phys. 40 (1997), no. 2, 143-144.
    DOI10.1016/S0034-4877(97)85910-1
  53. A. Odzijewicz, A. Ryżko
    Coherent states for deformed Jaynes-Cummings model
    Rep. Math. Phys. 40 (1997), no. 2, 277-283.
    DOI10.1016/S0034-4877(97)85925-3
  54. A. Odzijewicz, M. Świętochowski
    Coherent states map for MIC-Kepler system
    J. Math. Phys. 38 (1997), no. 10, 5010-5030.
    DOI10.1063/1.531930
  55. V. Maximov, A. Odzijewicz
    The q-deformed quantum mechanics in the coherent states map approach
    Quantization, Coherent States, and Complex Structures, Proceedings of the Thirteenth Workshop on Geometric Methods in Physics held in Bialowieza, Poland 1994, July 9-15, (J.-P. Antoine, W. Lisiecki, I. M. Mladenov, A. Odzijewicz Ed(s).), (publ. by) Springer, 1996, pp. 225-231.
  56. V. Maximov, A. Odzijewicz
    The q-deformation of quantum mechanics of one degree of freedom
    J. Math. Phys. 36 (1995), no. 4, 1681-1690.
    DOI10.1063/1.531080
  57. A. Odzijewicz
    Covariant and Contravariant Berezin Symbols of Bounded Operators
    Quantization and Infinite-dimensional Systems (The Language of Science), Proceedings of the Tvelveth Workshop on Geometric Methods in Physics held in Białowieża, Poland 1993, July 01-07, (S. T. Ali, J.-P. Antoine, W. Lisiecki, I. M. Mladenov, A. Odzijewicz Ed(s).), (publ. by) Springer, 1994, pp. 99-108.
    DOI10.1007/978-1-4615-2564-6_12
  58. M. Horowski, A. Odzijewicz
    Geometry of the Kepler System in Coherent States Approach
    Ann. Inst. Henri Poincaré (A) 59 (1993), no. 1, 69-89.
  59. A. Odzijewicz
    A geometric quantization and coherent states methods
    CLASSICAL AND QUANTUM SYSTEMS, Foundations and Symmetries, Proceedings of the II International Wigner Symposium Goslar 1991, Germany, July 16-20, Arnold Sommerfeld Institute for Math Phys., Techn. Univ. Clausthal, Dep.of Math., Florida Atlanta Univ. (conf. org.) (H.-D. Doebner, W. Scherer, F. Schroeck Jr. et al. Ed(s).), (publ. by) World Scientific, 1993, pp. 380-383.
  60. A. Odzijewicz
    Coherent states and geometric quantization
    Commun. Math. Phys. 150 (1992), no. 2, 385-413.
    DOI10.1007/BF02096666
  61. A. Odzijewicz
    On reproducing kernels and quantization of states
    Commun. Math. Phys. 114 (1988), no. 4, 577-597.
    DOI10.1007/BF01229456
  62. M. Horowski, A. Kryszeń, A. Odzijewicz
    Classical and quantum mechanics on the unit ball in C^n
    Rep. Math. Phys. 24 (1986), no. 3, 351-363.
    DOI10.1016/0034-4877(86)90009-1
  63. A. Karpio, A. Kryszeń, A. Odzijewicz
    Two-twistor conformal Hamiltonian spaces
    Rep. Math. Phys. 24 (1986), no. 1, 65-80.
    DOI10.1016/0034-4877(86)90041-8
  64. A. Odzijewicz
    A conformal holomorphic field theory
    Commun. Math. Phys. 107 (1986), no. 4, 561-575.
    DOI10.1007/BF01205486
  65. A. Odzijewicz
    About a new approach to the Yang-Mills equations
    Differential Geometric Methods in Theoretical Physics,, Proceedings of the XIIIth Conference ..., Shumen 1984, Bulgaria, Aug. 20-25, (H.-D. Doebner, T. D. Paleev Ed(s).), (publ. by) World Scientific, Singapore, 1986, pp. 191-197.
  66. A. Odzijewicz
    A holomorphic field theory
    Lett. Math. Phys 8 (1984), no. 4, 329-335.
    DOI10.1007/BF00400505
  67. A. Odzijewicz
    The Reduction of Symplectic structure and Sternberg Construction
    Ann. Inst. Henri Poincaré (A) 40 (1984), no. 4, 361-370.
  68. W. Lisiecki, A. Odzijewicz
    Twistor flag spaces as phase spaces of conformal particles
    Lett. Math. Phys 3 (1979), no. 4, 325-334.
    DOI10.1007/BF01821854
  69. A. Odzijewicz
    Conformal invariant symplectic structures (semisimple case)
    Rep. Math. Phys. 20 (1977), no. 3, 407-421.
    DOI10.1016/0034-4877(77)90036-2
  70. A. Odzijewicz
    A model of conformal kinematics
    Internat. J. Theoret. Phys. 15 (1976), no. 8, 575-593.
    DOI10.1007/BF01811864
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl .